MathSciNet Relay Station
MathSciNet bibliographic data
MR760931 (86i:47035) 47B35
Rodman, Leiba On the structure of selfadjoint Toeplitz operators with rational matrix symbols. Proc. Amer. Math. Soc. 92 (1984), no. 4, 487–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement